# SDR UIEA2020031200433

- Difficulty date: March 12, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,590 hours, 15,198 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT AFT FUEL PUMP INOP EICAS; C/B NOT POPPED.( TRANSFERRED TO MDDR #125671 I.A.W MEL 28-22-01, CAT 'C'.   REF LOG PAGE 1120033 ITEM M12: REMOVED AND REPLACED RIGHT AFT BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-01, NO HELP (P/N OFF 21C1-3-21, S/N OFF X019905).  REF LOG PAGE 1120034 ITEM M14: REPAIRED WIRE BEHIND P61 PANEL IAW SWPM 20-10-13 AND WDM 28-22-11. RIGHT AFT BOOST PUMP CHECK GOOD IAW AMM 28-22-00. CLEARS MDDR 125671. )
